# SDR AALA980178

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1982
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE STATION 1982.  FABRICATED NEW SHEAR TIE TREATED PRIMED AND PAINTED NEW PART.  INSTALLED SHEAR SRM VOL 1 53-30-00 FIGURE NR 1.  (M)
